MathSciNet Relay Station
MathSciNet bibliographic data
MR1942311 (2003i:15020) 15A52 (05C80 35P15 60E15)
Alon, Noga; Krivelevich, Michael; Vu, Van H. On the concentration of eigenvalues of random symmetric matrices. Israel J. Math. 131 (2002), 259–267.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement